Pacific Journal of Mathematics

Représentations monomiales des groupes de Lie nilpotents.

Hidenori Fujiwara

Article information

Pacific J. Math., Volume 127, Number 2 (1987), 329-352.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E27: Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)
Secondary: 46N05


Fujiwara, Hidenori. Représentations monomiales des groupes de Lie nilpotents. Pacific J. Math. 127 (1987), no. 2, 329--352.

Export citation


  • [I] L. Auslander and C. C. Moore, Unitary representations of solvable Lie groups, Mem. Amer. Math. Soc.No62,1966.
  • [2] Y. Benoist, Espaces symetriques exponentiels, These de 3e cycle, Univ. de Paris VII, 1983.
  • [3] Y. Benoist, Analyse harmonique sur les espaces symetriques nilpotents, J. Functional Anal., 59 (1984),211-253.
  • [4] P. Bernat et al, Representationsdes groupes de Lie resolubles,Dunod, Paris1972.
  • [5] P. Bonnet, Transformationde Fourier des distribtuions de type positif sur un groupe de Lie unimodulaire, J. Functional Anal.,55 (1984),220-246.
  • [6] F. Bruhat, Sur les representationsinduites des groupes de Lie, Bull. Soc.Math. Fr., 84 (1956),97-205.
  • [7] P. Cartier, Vecteursdifferentiates dans les representationsunitairesdes groupes de Lie, Lect. Notes in Math. 514, Springer (1975), 20-34.
  • [8] L. Corwin, F. P. Greenleaf and R. Penney, A general characterformula forirreducible projections on L2 of a nilmanifold,Math. Ann., 225 (1977), 21-32.
  • [9] V. A. Ginzburg, Symplectic geometry and representations, Functional Anal. Appl., 17 (1983), 75-76.
  • [10] G. Grelaud, Desintegration des representations induites des groupes de Lie resolubles exponentiels, These de 3e cycle,Univ. de Poiters, 1973.
  • [II] G. Grelaud, Sur les representationsdes groupes de Lie resolubles,These, Univ. de Poitiers, 1984.
  • [12] R. Howe, On a connectionbetween nilpotent groups and oscillatory integralsassociated to singularities, Pacific J. Math., 73 (1977), 329-364.
  • [13] A. A. Kirillov, Representations unitaires des groupes de Lie nilpotents, Uspekhi Mat. Nauk, 17 (1962), 57-110.
  • [14] G. Lion, Integrate d''entrelacement sur des groupes de Lie nilpotents et indices de Maslov, Lect. Notes in Math., 587 (1977), 160-176.
  • [15] G. Lion et M. Vergne, The Weil Representations, Maslov Index and Theta Series, Birkhauser, Boston 1980.
  • [16] C. C. Moore and J. A. Wolf, Square integrable representations of nilpotent groups, Trans. Amer. Math. Soc, 185 (1973),445-462.
  • [17] R. Penney, Abstract Plancherel theorems and a Frobenius reciprocity theorem, J. Functional Anal., 18 (1975), 177-190.
  • [18] N. S. Poulsen, On Cx -vectorsand intertwining bilinearforms for representationsof Lie groups, J. Functional Anal.,9 (1972), 87-120.
  • [19] L. Pukanszky, Leon sur les representations des groupes, Dunod, Paris 1967.
  • [20] S. R. Quint, Decomposition of induced representations of solvable exponential Lie groups, Dissertation, Univ. of California,Berkeley 1973.
  • [21] H. Whitney, Elementary structure of real algebraic varieties, Ann. of Math., 66 (1957), 545-556.